# SDR AALA201703319035

- Difficulty date: March 21, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SHEAR PLATE AT FRAME 68 AND STRINGER 23L.  REPLACED THE SHEAR PLATE IAW SRM 51-42-11, AND EO 531Y015.
